# SDR C2XA05CL017

- Difficulty date: March 16, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N16501
- Make and model: Emb EMB-135ER
- Aircraft serial: 145145
- Aircraft time: 10,090 hours, 9,886 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: 3801D2
- Part serial: 1033
- Condition: Burned
- Location: Windshield
- Part time: 3,226 hours, 3,194 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE - FLIGHT 2226 THE CREW REPORTED A HOT BURNING SMELL IN THE CABIN AND COCKPIT.  MAINTENANCE REPLACED THE NR 1 WINDSHIELD HEAT CONTROL BOX AND OPERATIONAL CHECKS GOOD.
